2 doctors weighed in:
Could Neurontin (gabapentin) be making my back pain worse?
2 doctors weighed in

Dr. Thomas Karelis
Internal Medicine
1 doctor agrees
In brief: Maybe
It's pretty infrequent, but Neurontin (gabapentin) has been known to cause joint pain or swelling, muscle pains and/or leg cramps.
Again, this is not very common but has been known to happen.

In brief: Maybe
It's pretty infrequent, but Neurontin (gabapentin) has been known to cause joint pain or swelling, muscle pains and/or leg cramps.
Again, this is not very common but has been known to happen.
Dr. Thomas Karelis
Dr. Thomas Karelis
Thank
Dr. David Rosenfeld
Pain Management
In brief: Unlikely
I highly doubt it.

In brief: Unlikely
I highly doubt it.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors